Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 716435, 9 pages
Research Article

Characterizations of Hemirings Based on Probability Spaces

Department of Mathematics, Hubei University for Nationalities, Enshi, Hubei 445000, China

Received 24 March 2013; Accepted 8 May 2013

Academic Editor: Qiankun Song

Copyright © 2013 Bin Yu and Jianming Zhan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bin Yu and Jianming Zhan, “Characterizations of Hemirings Based on Probability Spaces,” Journal of Applied Mathematics, vol. 2013, Article ID 716435, 9 pages, 2013. doi:10.1155/2013/716435